Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 45, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 3, 2012, 2:34 PM EDT for Clarion County, Venango County, Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 2:34 PM EDT (18:34 UTC)
- Expired
- Jun 3, 2012, 3:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Clarion County, PA, Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 97 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812
WUUS51 KPBZ 031834
SVRPBZ
PAC031-121-031915-
/O.NEW.KPBZ.SV.W.0045.120603T1834Z-120603T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
234 PM EDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTH CENTRAL VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...
* UNTIL 315 PM EDT
* AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES WEST OF KNOX...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KNOX... SLIGO... CLARION...
LIMESTONE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4128 7922 4103 7931 4117 7968 4120 7977
4127 7973
TIME...MOT...LOC 1833Z 285DEG 30KT 4120 7965
$$
WOODRUM2 follow-up statements
708
WWUS51 KPBZ 031846
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EDT SUN JUN 3 2012
PAC121-031856-
/O.CAN.KPBZ.SV.W.0045.000000T0000Z-120603T1915Z/
VENANGO PA-
246 PM EDT SUN JUN 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR VENANGO COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4116 7966 4122 7958 4121 7937 4128 7922
4103 7931
TIME...MOT...LOC 1846Z 291DEG 30KT 4114 7953
$$
PAC031-031915-
/O.CON.KPBZ.SV.W.0045.000000T0000Z-120603T1915Z/
CLARION PA-
246 PM EDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CLARION COUNTY...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SLIGO...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SLIGO... CLARION... LIMESTONE...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4116 7966 4122 7958 4121 7937 4128 7922
4103 7931
TIME...MOT...LOC 1846Z 291DEG 30KT 4114 7953
$$
WOODRUM563 WWUS51 KPBZ 031853 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 253 PM EDT SUN JUN 3 2012 PAC031-031915- /O.CON.KPBZ.SV.W.0045.000000T0000Z-120603T1915Z/ CLARION PA- 253 PM EDT SUN JUN 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR CLARION COUNTY... AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SLIGO...MOVING SOUTHEAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLIGO... LIMESTONE... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4116 7966 4120 7956 4116 7926 4103 7931 TIME...MOT...LOC 1853Z 297DEG 31KT 4111 7946 $$ WOODRUM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:45 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 3, 1:45 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 145 PM EDT SUN JUN 3 2012 .SYNOPSIS... UPPER LEVEL LOW PRESSURE ACROSS THE NORTHEASTERN UNITED STATES WILL KEEP OCCASIONAL SHOWERS AND SLIGHTLY BELOW NORMAL TEMPERATURES IN THE FORECAST FOR MUCH OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... UPDATED FOR MINOR ADJUSTMENTS TO SKY COVER THIS AFTERNOON. UPPER LEVEL LOW HAS REMAINED NEARLY STATIONARY NORTH OF LAKE HURON OVERNIGHT. THIS WILL BEGIN TO MOVE TO THE SOUTHEAST DURING THE MORNING HOURS...NEARING LAKE ERIE BY THIS EVENING. WITH THE COMBINATION OF STEEPENING LOW LEVEL LAPSE RATES...INSTABILITY VALUES BETWEEN 500-1000 J/KG...AND REACHING CONVECTIVE SURFACE TEMPERATURES...SHOWERS ARE EXPECTED TO DEVELOP ALONG WITH SCATTERED THUNDERSTORMS. FREEZING LEVELS ARE RELATIVELY LOW...WHICH COULD RESULT IN GRAUPEL/SMALL HAIL. IN ADDITION...LOW FREEZING LEVELS WILL ALLOW WINDS AT THE TOP OF THE BOUNDARY LAYER TO REACH 40-50 KTS...WHICH COULD ALSO RESULT IN GUSTY WINDS. HAVE ADDED BOTH THE SMALL HAIL AND GUSTY WINDS MENTION TO AREAS WITH HIGHER POPS. SPC HAS PLACED MOST OF THE REGION IN A 'SEE TEXT' MENTION FOR TODAY/S CONVECTIVE OUTLOOK. HAVE ALSO SEEN FAIRLY GOOD AGREEMENT IN PLACEMENT OF LINE OF SHOWERS WITH 00Z HIGH-RES NCEP NMM/ARW ALONG WITH 00Z NSSL ARW AND 00Z NAM NEST...SO HAVE TRIED TO TIME THIS LINE OUT DURING THE LATE AFTERNOON HOURS. WITH PRECIPITATION GENERALLY DIURNALLY DRIVEN...HAVE BROUGHT ALL POPS TO AN END BY MIDNIGHT. HIGH TEMPERATURES SHOULD RANGE FROM THE MID 60S NORTHEAST TO THE MID 70S SOUTHWEST...WHICH FOLLOWS THE EXPECTED SKY COVER GRADIENT. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... ALTHOUGH UPPER LEVEL LOW WILL MOVE ACROSS NEW ENGLAND ON MONDAY...ITS INFLUENCE WILL REMAIN ACROSS THE REGION. NAM/GFS/ECMWF ALL HAVE SOLID AGREEMENT SHOWING ANOTHER SHORTWAVE ENTERING THE NORTHERN COUNTIES DURING THE EARLY AFTERNOON AND MOVING SOUTH THROUGHOUT THE DAY. THIS SHOULD SET OFF ANOTHER ROUND OF SCATTERED SHOWERS...BUT UNLIKE TODAY...SLIGHT CHANCES IN THE TEMPERATURE PROFILE WILL ALLOW FOR LESS INSTABILITY AND THEREFORE NO THUNDERSTORMS. BY TUESDAY...MODELS BEGIN TO SHOW DISAGREEMENT FOR TIMING OF SHORTWAVES...SO HAVE GONE WITH MORE GENERIC CHANCE POPS. THROUGHOUT THE TIME PERIOD...SHOWERS SHOULD BE DIURNALLY DRIVEN...SO HAVE GONE WITH DRY CONDITIONS MONDAY AND TUESDAY NIGHTS. TEMPERATURES WILL REMAIN SLIGHTLY BELOW NORMAL UNDER THE INFLUENCE OF THE UPPER LOW. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... UPPER FLOW BLOCK IS NAEFS/ECMWF-FORECAST TO MAINTAIN EASTERN CONUS TROUGHING FOR THE REMAINDER OF THE WORK WEEK. COOL TEMPERATURES MAY BE ANTICIPATED...BUT CONFIDENCE IN PRECIP FORECAST IS MINIMAL AS SHORTWAVES IN FLOW WILL DEFINE MOISTURE SUPPLY AND BOUNDARY POSITIONING. FOR NOW...WILL MAINTAIN SLIGHT CHANCE...TO CHANCE POPS FOR THE LONG TERM PERIOD...WITH THE HIGHER NUMBERS OVER THE EASTERN COUNTIES WHERE LOWER CONVECTIVE TEMPERATURES CAN BE ANTICIPATED UNDER COOLER MID LEVELS. EARLY RETURNS FOR NEXT WEEKEND INDICATE THAT THE AFOREMENTIONED TROUGH SHOULD BEGIN FILLING...RESULTING IN MODERATING TEMPERATURES. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TERMINALS THIS AFTERNOON INTO THE EARLY EVENING AS A SURFACE LOW PASSES NORTH OF THE AREA. BRIEF MVFR RESTRICTIONS WILL BE POSSIBLE WITH SHOWERS AND STORMS. TEMPO GROUPS FOR THUNDERSTORMS ARE FORECAST ACROSS THE TERMINALS STARTING ACROSS THE NORTH AT KFKL/KFKL THIS AFTERNOON AND BECOMING MORE ORGANIZED AS THEY SHIFT SOUTHWARD ACROSS THE PITTSBURGH METRO AND INTO KMGW BY EVENING. A FEW OF THE STORMS MAY HAVE STRONG WINDS AND SMALL HAIL. SHOWERS AND STORMS WILL DIMINISH QUICKLY AFTER SUNSET WITH VFR CONDITIONS PREVAILING OVERNIGHT. .OUTLOOK...MONDAY THROUGH FRIDAY... AN UPPER LEVEL LOW WILL REMAIN OFF THE COAST OF NEW ENGLAND MONDAY THROUGH THURSDAY, ALLOWING FOR AT LEAST A SLIGHT CHANCE OF SHOWERS WITH BRIEF RESTRICTIONS EACH AFTERNOON, ESPECIALLY FOR LOCATIONS EAST OF KPIT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH THIS PERIOD. HIGH PRESSURE BUILDING INTO THE AREA ON FRIDAY BRING AN END TO AFTERNOON SHOWERS WITH VFR CONDITIONS CONTINUING. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 3, 3:35 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 335 AM EDT SUN JUN 3 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-041200- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 335 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 3, 1:38 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 138 PM EDT SUN JUN 3 2012 PAZ013-014-031800- BUTLER PA-LAWRENCE PA- 138 PM EDT SUN JUN 3 2012 ...SHOWERS WITH SMALL HAIL WILL AFFECT LAWRENCE AND WEST CENTRAL BUTLER COUNTIES... AT 135 PM EDT...A STRONG SHOWER WAS LOCATED 2 MILES NORTHWEST OF NEW CASTLE...MOVING EAST AT 30 MPH. WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH SHOWERS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... BESSEMER... NEW CASTLE... HARLANSBURG... MCCONNELLS MILL... SLIPPERY ROCK... MORAINE STATE PARK... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 7 AND 14. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 91 AND 107. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4105 7989 4083 8008 4097 8053 4111 8048 WOODRUM
Special weather statement, Jun 3, 2:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT SUN JUN 3 2012
PAZ007-008-013>016-022-031915-
ARMSTRONG PA-BUTLER PA-CLARION PA-JEFFERSON PA-LAWRENCE PA-MERCER PA-
VENANGO PA-
224 PM EDT SUN JUN 3 2012
...STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHEASTERN
LAWRENCE...EXTREME WEST CENTRAL JEFFERSON...NORTHEASTERN
BUTLER...NORTHERN ARMSTRONG...SOUTHERN CLARION...SOUTHERN MERCER AND
SOUTHWESTERN VENANGO COUNTIES...
AT 218 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ACROSS
SOUTHEASTERN MERCER AND SOUTHERN VENANGO COUNTIES. THESE STORMS WERE
MOVING EAST AT 40 MPH INTO CLARION AND NORTHERN BUTLER COUNTIES.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
GROVE CITY... CLINTONVILLE... KENNERDELL...
EAU CLAIRE... EMLENTON... KNOX...
BRADYS BEND... SLIGO... RIMERSBURG...
NEW BETHLEHEM... LIMESTONE... CLIMAX...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 111 AND 122.
I-80 BETWEEN MILE MARKERS 15 AND 72.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4132 7986 4121 7920 4090 7925 4114 8028
4128 8019
WOODRUMLocal storm report, Jun 3, 2:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
228 PM EDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL NEW CASTLE 40.99N 80.29W
06/03/2012 U0.75 INCH LAWRENCE PA PUBLIC
EVENT OCCURRED BETWEEN 125 PM 06/03/2012 AND 140 PM
06/03/2012
0148 PM HAIL NEW CASTLE 41.05N 80.34W
06/03/2012 U0.25 INCH LAWRENCE PA PUBLIC
EVENT OCCURRED BETWEEN 133 PM 06/03/2012 AND 148 PM
06/03/2012
0155 PM HAIL NEW CASTLE 40.99N 80.29W
06/03/2012 U0.75 INCH LAWRENCE PA PUBLIC
EVENT OCCURRED BETWEEN 140 PM 06/03/2012 AND 155 PM
06/03/2012
0158 PM HAIL NEW BEDFORD 41.10N 80.51W
06/03/2012 U0.75 INCH LAWRENCE PA PUBLIC
EVENT OCCURRED BETWEEN 143 PM 06/03/2012 AND 158 PM
06/03/2012
0202 PM HAIL SLIPPERY ROCK 41.03N 80.05W
06/03/2012 U0.50 INCH BUTLER PA PUBLIC
EVENT OCCURRED BETWEEN 147 PM 06/03/2012 AND 202 PM
06/03/2012
0206 PM HAIL WEST SUNBURY 41.02N 79.88W
06/03/2012 U0.25 INCH BUTLER PA PUBLIC
EVENT OCCURRED BETWEEN 151 PM 06/03/2012 AND 206 PM
06/03/2012
0211 PM HAIL MERCER 41.23N 80.23W
06/03/2012 U0.25 INCH MERCER PA PUBLIC
EVENT OCCURRED BETWEEN 156 PM 06/03/2012 AND 211 PM
06/03/2012
0212 PM HAIL SLIPPERY ROCK 41.03N 80.05W
06/03/2012 U0.88 INCH BUTLER PA PUBLIC
EVENT OCCURRED BETWEEN 157 PM 06/03/2012 AND 212 PM
06/03/2012
0213 PM HAIL WEST SUNBURY 41.02N 79.88W
06/03/2012 U0.50 INCH BUTLER PA PUBLIC
EVENT OCCURRED BETWEEN 158 PM 06/03/2012 AND 213 PM
06/03/2012
&&
EVENT NUMBER PBZ0000000 PBZ0000000 PBZ0000000 PBZ0000000 PBZ0000000
PBZ0000000 PBZ0000000 PBZ0000000 PBZ0000000Special weather statement, Jun 3, 2:28 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 228 PM EDT SUN JUN 3 2012 PAZ014-015-022-031900- ARMSTRONG PA-BUTLER PA-CLARION PA- 228 PM EDT SUN JUN 3 2012 ...A STRONG THUNDERSTORM WILL AFFECT ARMSTRONG...CENTRAL BUTLER AND EXTREME SOUTHWESTERN CLARION COUNTIES... AT 225 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF BUTLER...MOVING EAST AT 35 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... MORAINE STATE PARK... BUTLER... HOOKER... SAXONBURG... CHICORA... LERNERVILLE... SARVER... MUFF... KITTANNING... FORD CITY... CROOKED CREEK LAKE PARK... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4090 7929 4063 7952 4087 8012 4109 8004 WOODRUM
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:38 PM EDT | Special Weather Statement | PBZ | Lawrence | 22 min |
| Jun 3, 1:52 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence | 38 min |
| Jun 3, 2:24 PM EDT | Special Weather Statement | PBZ | Clarion | 51 min |
| Jun 3, 2:28 PM EDT | Special Weather Statement | PBZ | Armstrong, Butler | 32 min |
| Jun 3, 3:00 PM EDT | Special Weather Statement | PBZ | Armstrong | 45 min |
| Jun 3, 3:03 PM EDT | Special Weather Statement | PBZ | Jefferson | 27 min |
| Jun 3, 3:12 PM EDT | Special Weather Statement | PBZ | Jefferson | 48 min |
| Jun 3, 3:30 PM EDT | Special Weather Statement | PBZ | Venango | 45 min |
| Jun 3, 3:37 PM EDT | Special Weather Statement | PBZ | Westmoreland | 38 min |
| Jun 3, 3:54 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Venango | 36 min |
| Jun 3, 4:30 PM EDT | Special Weather Statement | PBZ | Armstrong | 45 min |
| Jun 3, 4:44 PM EDT | Special Weather Statement | PBZ | Allegheny | 46 min |
| Jun 3, 5:10 PM EDT | Special Weather Statement | PBZ | Allegheny | 35 min |
| Jun 3, 5:17 PM EDT | Special Weather Statement | PBZ | Westmoreland | 43 min |
| Jun 3, 5:33 PM EDT | Special Weather Statement | PBZ | Beaver | 42 min |
| Jun 3, 5:42 PM EDT | Special Weather Statement | PBZ | Westmoreland | 48 min |
| Jun 3, 5:51 PM EDT | Special Weather Statement | PBZ | Allegheny | 24 min |
| Jun 3, 5:55 PM EDT | Special Weather Statement | PBZ | Westmoreland | 20 min |
| Jun 3, 6:15 PM EDT | Special Weather Statement | PBZ | Fayette | 45 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.